I2-CONVERGENCE OF DOUBLE SEQUENCES OF FUNCTIONS Vol. 3(1) Jan 2015, No. 10, pp. 111-121 ERDINC. DUNDAR AND BILAL ALTAY
Last updated: 05 Jan 2025
10.21608/ejmaa.2015.310700
3
1
39363
2015-01-01
2023-08-02
2015-01-01
3009-6731
2090-729X
https://ejmaa.journals.ekb.eg/article_310700.html
https://ejmaa.journals.ekb.eg/service?article_code=310700
310,700
Regular research papers
2,651
Journal
Electronic Journal of Mathematical Analysis and Applications
https://ejmaa.journals.ekb.eg/
I2-CONVERGENCE OF DOUBLE SEQUENCES OF FUNCTIONS Vol. 3(1) Jan 2015, No. 10, pp. 111-121 ERDINC. DUNDAR AND BILAL ALTAY
Details
Type
Article
Created At
18 Dec 2024